# SDR 9613259925

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925US
- Make and model: Doug DC-9-32
- Aircraft serial: 47472
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FORWARD CABIN FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE.  REPLACED FUSE IN RIGHT FORWARD EMERGENCY EXIT DOOR BATTERY PACK, OPERATIONAL CHECK NORMAL.
